# SDR 01FDEA00401

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP BS 1183 BULKHEAD VERTICAL BEAM AT LBL 27 FOUND CRACKED AT WL 263.  *S/D*  REMOVED AND REPLACED PER VERTICAL BEAM PER IAW FEDEX EO 7-5310-7-2346 PART 2.
